MAUDE Adverse Event Report: SYNTHES GMBH GUIDINGBLOCK F/2-COLUMN DIST-RAD-PL2.4 6; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH GUIDINGBLOCK F/2-COLUMN DIST-RAD-PL2.4 6; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.111.601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2022, the patient underwent orif for distal radius fracture with the product in question.During the surgery, when the screw was turned to attach the said guiding block to the plate, there were no resistance, and the screw broke off while still engaged in the plate.The surgeon determined that it could not be taken out during the surgery, so he changed the plate from two to three holes and proceeded.The surgery was completed successfully within 30 minutes delay.The surgeon explained that he had just turned it with his finger, without any screwdrivers, and asked for the block to be replaced.No further information is available.This report is for one (1) guidingblock f/2-column dist-rad-pl2.4 6.This is report 1 of 2 for complaint.

Brand Name
GUIDINGBLOCK F/2-COLUMN DIST-RAD-PL2.4 6
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
BACHLER FEINTECH AG
postfach
hölstein 4434
SZ   4434
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15788418
Report Number8030965-2022-09739
Device Sequence Number14856905
Product Code FZX
UDI-Device Identifier07611819352537
UDI-Public(01)07611819352537
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.601
Device Lot Number0495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: TRAUMA; UNK - SCREWS: TRAUMA
Patient SexUnknown